Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 33, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 3, 2008, 11:00 PM CDT for White County, Woodruff County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2008, 11:00 PM CDT (04:00 UTC)
- Expired
- Apr 3, 2008, 11:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 83 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 040401
TORLZK
ARC145-147-040445-
/O.NEW.KLZK.TO.W.0033.080404T0400Z-080404T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
WHITE COUNTY IN CENTRAL ARKANSAS
NORTHWESTERN WOODRUFF COUNTY IN EASTERN ARKANSAS
* UNTIL 1145 PM CDT
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO TRACK A TORNADO 2 MILES SOUTHWEST OF MCRAE...
MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
HIGGINSON AROUND 1115 PM CDT...
WEST POINT...KENSETT AROUND 1120 PM CDT...
JUDSONIA AROUND 1125 PM CDT...
BALD KNOB AROUND 1130 PM CDT...
RUSSELL AROUND 1140 PM CDT...
AUGUSTA AROUND 1145 PM CDT...
&&
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3532 9121 3506 9169 3507 9171 3502 9188
3515 9197 3544 9155 3544 9136 3545 9135
3544 9132
TIME...MOT...LOC 0400Z 233DEG 32KT 3511 9181
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:55 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 3, 6:55 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 655 PM CDT THU APR 3 2008 .AVIATION... PERIODS OF SHRA/TSRA WL OCCUR ACRS AR TNGT AND INTO FRI. MVFR CIGS/VSBYS...WITH OCNL IFR CONDS AND GUSTY WINDS...WL ACCOMPANY THE STORMS. CDFNT TO THE NW OF AR ATTM...WL WORK SEWD ACRS THE FA LATER TNGT AND ON FRI...HELPING TO ENHANCE RAIN CHCS. LOW CLOUDS WL BLD IN BEHIND FROPA...ESP OVR NRN AND WRN AR...WITH IFR CIGS EXPECTED. CIGS WL SLOLY RETURN TO MVFR LVLS OVR MOST AREAS FRI AFTN AS DRIER AIR BEGINS TO FILTER IN THANKS TO NWLY WINDS. /44/ && .PREV DISCUSSION... /ISSUED 230 PM CDT THU APR 3 2008/ SHORT TERM...TONIGHT THROUGH MONDAY SHORT WAVE WILL BE CROSSING THE FORECAST AREA IN FAST SOUTHWEST FLOW ALOFT. THESE DISTURBANCES WILL TRIGGER SHOWERS AND STRONG STORMS...SOME POSSIBLE SEVERE AND CAPABLE OF HEAVY DOWNPOURS. TROF WILL MOVE EAST OF THE AREA BY SATURDAY MORNING...ENDING ALL PRECIP AND GIVING US A NEEDED DRY SPELL FOR THE WEEK END. THE SURFACE WILL SEE MOIST SOUTHERLY FLOW BEFORE A COLD FRONT WILL BEGIN TO CROSS THE STATE FROM NORTHWEST TO SOUTHEAST. HEAVY RAINS WILL BE SLIDING SOUTHEAST...AS WELL AS THE SEVERE POTENTIAL. POPS WILL BE DECREASING AND ENDING COMPLETELY BEFORE 12Z SATURDAY. TEMPERATURES WILL START BELOW NORMAL AND TRANSITION TO ABOVE NORMAL FOR SUNDAY AND MONDAY. LONG TERM...MONDAY NIGHT THROUGH THURSDAY PERIOD INITIATES WITH BROAD TROFFING OVER THE NATIONS MID SECTION AND LOW PRESSURE OVER THE NORTHERN PLAINS. LOW DRAGS A WEAK COLD FRONT THROUGH THE AREA BUT BOUNDARY IS LACKING MOISTURE AND OTHERWISE DYNAMICALLY CHALLENGED WITH ONLY A WIND SHIFT TO MARK ITS PASSAGE. PATTERN REPEATS ITSELF ON EARLY TUESDAY AS ANOTHER LOW PASSES TO THE NORTH WITH ANOTHER COLD FRONT MOVING THROUGH. THIS BOUNDARY HAS A LITTLE MORE MOISTURE TO WORK WITH AND LOOKS A LITTLE STRONGER BUT STILL...ONLY SLIGHT CHANCE TO CHANCE POPS JUSTIFIED AT THIS POINT. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA. MILD TEMPERATURES WILL PREVAIL THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE-IZARD- JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. &&
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 AM CDT THU APR 3 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER. A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS MOVED THROUGH. A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING. LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN. IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE EXISTING HIGH WATER PROBLEMS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS ...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER. THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE. EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY AFTERNOON. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Apr 3, 8:34 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR COUNTY OFFICIAL
NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
ROAD NEAR PEARCY.
&&
108Local storm report, Apr 3, 9:03 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL OARK 35.68N 93.58W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED AT OARK.
0830 PM HAIL 5 SE OARK 35.63N 93.52W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED 5 MILES SOUTHEAST OF OARK.
0835 PM HAIL HOT SPRINGS 34.49N 93.05W
04/03/2008 E1.00 INCH GARLAND AR LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN DOWNTOWN HOT SPRINGS.
0848 PM HAIL 3 W JONES MILL 34.44N 92.94W
04/03/2008 E1.00 INCH GARLAND AR COUNTY OFFICIAL
QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH
AT DIAMOND HEAD IN HOT SPRING COUNTY.
0848 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
04/03/2008 GARLAND AR COUNTY OFFICIAL
STREET FLOODING REPORTED UP TO BOTTOM OF CAR DOOR LEVEL
NEAR OAKLAWN RACE TRACK IN HOT SPRINGS.
&&
108Local storm report, Apr 3, 9:05 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL OARK 35.68N 93.58W
04/03/2008 E0.75 INCH JOHNSON AR PUBLIC
PENNY SIZE HAIL REPORTED AT OARK.
&&
108Local storm report, Apr 3, 9:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
955 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO LONSDALE 34.54N 92.81W
04/03/2008 GARLAND AR AIRPLANE PILOT
DEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR
LONSDALE.
0915 PM TORNADO 2 SW BENTON 34.55N 92.60W
04/03/2008 SALINE AR LAW ENFORCEMENT
POWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE
TORNADO 2 MILES SOUTHWEST OF BENTON
0920 PM TORNADO BENTON 34.57N 92.58W
04/03/2008 SALINE AR AMATEUR RADIO
WALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF
EXIT 116 IN BENTON.
0927 PM TSTM WND DMG 3 W BRYANT 34.61N 92.54W
04/03/2008 SALINE AR AMATEUR RADIO
TREES REPORTED DOWN AT TURTLE CREEK.
0934 PM TSTM WND DMG BRYANT 34.61N 92.49W
04/03/2008 SALINE AR AMATEUR RADIO
WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS
RD.
0944 PM TSTM WND DMG BENTON 34.57N 92.58W
04/03/2008 SALINE AR AMATEUR RADIO
DAMAGE REPORTED TO A MOBILE HOME PARK NEAR HURRICANE
LAKES ON HWY 5 IN BENTON.
&&
108Local storm report, Apr 3, 10:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1041 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008 PULASKI AR NWS EMPLOYEE
TORNADO PASSED OVER NATIONAL WEATHER SERVICE OFFICE IN
NORTH LITTLE ROCK AT THE NORTH LITTLE ROCK AIRPORT.
DAMAGE TO BUILDINGS SURROUNDING THE AIRPORT ON AIRPORT
PROPERTY...BUT NO DAMAGE TO THE NWS OFFICE BUILDING.
&&
58Local storm report, Apr 3, 10:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST NORTH LITTLE ROCK AIRPO 34.83N 92.27W
04/03/2008 M64 MPH PULASKI AR OFFICIAL NWS OBS
WIND GUST OF 64 MPH AT NORTH LITTLE ROCK AIRPORT.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Searcy | 53 min |
| Apr 3, 7:56 PM CDT | River Flood Warning | LZK | Independence | 20 hr |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 49 min |
| Apr 3, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 64 min |
| Apr 3, 8:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 8:46 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 17 hr |
| Apr 3, 8:50 PM CDT | River Flood Warning | LZK | Randolph | 37 hr |
| Apr 3, 8:58 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 47 min |
| Apr 3, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 52 min |
| Apr 3, 9:28 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 47 min |
| Apr 3, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 43 min |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 59 hr |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| Apr 3, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Stone | 41 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Pike, Saline, Yell | 46 min |
| Apr 3, 10:05 PM CDT | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Scott and 1 more | 4 hr |
| Apr 3, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp | 33 min |
| Apr 3, 10:13 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Pike, Saline | 52 min |
| Apr 3, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 41 min |
| Apr 3, 10:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 51 min |
| Apr 3, 10:43 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more | 4 hr |
| Apr 3, 10:48 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 42 min |
| Apr 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Perry, Pulaski, White | 45 min |
| Apr 3, 11:05 PM CDT | Tornado Warning | LZK | Faulkner | 40 min |
| Apr 3, 11:09 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 51 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 35 min |
| Apr 3, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 46 min |
| Apr 3, 11:29 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 46 min |
| Apr 3, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 27 min |
| Apr 3, 11:39 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more | 3 hr |
| Apr 3, 11:41 PM CDT | Tornado Warning | LZK | White | 49 min |
| Apr 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White | 53 min |
| Apr 4, 12:07 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more | 3 hr |
| Apr 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 30 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 44 min |
| Apr 4, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 38 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 25 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski | 40 min |
| Apr 4, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 49 min |
| Apr 4, 1:35 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more | 3 hr |
| Apr 4, 1:41 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Newton and 8 more | 3 hr |
| Apr 4, 2:11 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| Apr 4, 3:07 AM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more | 3 hr |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Apr 4, 4:27 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 5:58 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Lonoke, Montgomery and 3 more | 3 hr |
| Apr 4, 6:26 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more | 3 hr |
| Apr 4, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
| Apr 4, 7:28 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 8:09 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 44 hr |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.